# SDR SWIA200514469

- Difficulty date: January 6, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 8,901 hours, 6,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY INTERCOSTAL HAS A CRACKED OUTBOARD FLANGE FS 484.00; RBL 36.0.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-41-059 REV A.
